# SDR SWAA2013051616086

- Difficulty date: May 3, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 28,426 hours, 16,699 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED 11.5" FROM REAR SPAR STAB STA 101.90.  REPAIRED SKIN PER SRM.
